RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Kozlov, Aleksandr Mikhailovich

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:24
Abstract pages:88
References:21

http://www.mathnet.ru/eng/person131365
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2017
1. A. S. Vedeneev, V. V. Rylkov, K. S. Napolskii, A. P. Leontiev, A. A. Klimenko, A. M. Kozlov, V. A. Luzanov, S. N. Nikolaev, M. P. Temiryazeva, A. S. Bugaev, “Effects of electron drag of gold in pores of anodic aluminum oxide: Reversible resistive switching in a chain of point contacts”, Pis'ma v Zh. Èksper. Teoret. Fiz., 106:6 (2017),  387–391  mathnet  elib; JETP Letters, 106:6 (2017), 411–415  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019